# SDR SWIA2021073059807

- Difficulty date: May 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH OTBD FLAP HINGE BOX AFT ATTACH FITTING AT WS220.00 GOUGED     (C-CHECK RO 7/27/2021)    BLENDED DAMAGE ON R/H OTBD FLAP HINGE BOX AFT ATTACH FITTING AT WS220.00 TO A SMOOTH CONTOUR AND RESTORED FINISH. REMAINING MATERIAL IN REWORKED AREA IS WITHIN LIMITS. REF REO 601R-57-21-3485 REV -- DATED 2021-06-11.  / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
